# SDR DALA1216250697

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 43,507 hours, 16,443 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT LOWER CORNER SKIN AND REPAIR DOUBLER BENT AND CRACKED.  ACCOMPLISHED ERA 500537-14 REV ORIG ON N/R CARD 201937.
